# SDR UALA2008111304633

- Difficulty date: November 9, 2007
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 65,644 hours, 10,817 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FUEL LINE CUTOUT FWD INBOARD ATTACH HOLE CRACKED.  SUSPECT ENGINE VIBRATION CAUSE.  INSTALLED NEW REPAIR DOUBLER PER REO-G12178 REV B.  AC OK FOR SERVICE.
